# SDR SWIA201024827

- Difficulty date: August 30, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 17,184 hours, 14,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE.  (FLT 4448)  REMOVED & REPLACED NR 4 EMERGENCY LIGHT BATTERY PACK.
